# SDR CHQA201100025

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 20,705 hours, 16,838 cycles
- Engine: Allsn AE3007A
- Engine time: 22,498 hours, 19,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE/HAZE IN THE CABIN AT 500FT ON TAKEOFF.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH ENGINES WITH PACKS AND BLEEDS ON AND WERE NOT ABLE TO DUPLICATE THE FAULT.  THE AIRCRAFT HAD BEEN DE-ICED PRIOR TO DEPARTURE.
